# SDR RRXA99218

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 920-940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO LEFT AND RIGHT WHEEL WELL PRESURE PANEL FINGER DOUBLER AT STA 920 TO STA 940 BETWEEN BL 66 LEFT TO BL 66 RIGHT, DAMAGED BEYOND LIMITS IAW DC-8 SRM.  REMOVED DAMAGED , TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FINGER DOUBLER IAW DC-8 53-2-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
